# SDR FDEA201405211101

- Difficulty date: May 21, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 43
- Part time: 22,394 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CTR WING BOX & CRUCIFORM FITTING BETWEEN FRAME 40 - 44.  LT FRAME 43+8 INCHES OTBD ONE FASTENER HOLE HAS A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0308784 PT1.   MAJOR REPAIR IAW GMM 6-2-100.
